# SDR DALA2019011600367

- Difficulty date: January 8, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 75,586 hours, 14,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BRACKET FROM STRUCTURE WITH SERVERE CORROSION ON BOTH SURFACES REMOVED CORROSION FROM FRAME, CLEANED AND REAMED 4 HOLES THAT MOUNT APU STARTER GROUNDING BRAKCET BLENDED APU GROUNDING CHORD PER SRM 53-80-08. (LP 0895871)
